# SDR SWIA200616776

- Difficulty date: June 6, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 17,961 hours, 25,935 cycles
- System (JASC): 2436 · DC Regulator
- Part: Gcu
- Part number: 51539014A
- Part serial: 10489
- Condition: Malfunctioned
- Location: Apu
- Part time: 13,522 hours, 19,320 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER APU SHUTDOWN SMOKE FILLED THE COCKPIT.  REPLACED APU GCU.  REPLACED APU STARTER/GEN AND REPLACED FEEDER PROTECTION RELAY.  OPERATIONAL CHECKS GOOD, PN23080-013 SN/OFF 2364, PN2903-0002-001.
